Maximum entropy of cycles of even period

Author(s)

Bibliographic Information

Maximum entropy of cycles of even period

Deborah M. King, John B. Strantzen

(Memoirs of the American Mathematical Society, no. 723)

American Mathematical Society, 2001

Available at  / 14 libraries

Search this Book/Journal

Note

"July 2001, volume 152, number 723 (fourth of 5 numbers)"

Includes bibliographical references (p. 59)

Related Books: 1-1 of 1

Details

  • NCID
    BA52934407
  • ISBN
    • 0821827073
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Pvovidence, R.I.
  • Pages/Volumes
    viii, 59 p.
  • Size
    26 cm
  • Parent Bibliography ID
Page Top